Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1984, Volume 29, Issue 1, Pages 125–132 (Mi tvp1977)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On a method of proving of theorems on the law of the iterated logarithm

V. A. Egorov

Leningrad
Full-text PDF (513 kB) Citations (3)
Abstract: Let {Xn} be a sequence of independent Banach-spacevalued random variables. The connection between the law of the iterated logarithm for {Xn} and the law of large numbers for {Xn2} is investigated.
Received: 25.03.1980
English version:
Theory of Probability and its Applications, 1985, Volume 29, Issue 1, Pages 126–132
DOI: https://doi.org/10.1137/1129014
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. A. Egorov, “On a method of proving of theorems on the law of the iterated logarithm”, Teor. Veroyatnost. i Primenen., 29:1 (1984), 125–132; Theory Probab. Appl., 29:1 (1985), 126–132
Citation in format AMSBIB
\Bibitem{Ego84}
\by V.~A.~Egorov
\paper On a method of proving of theorems on the law of the iterated logarithm
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 1
\pages 125--132
\mathnet{http://mi.mathnet.ru/tvp1977}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=739509}
\zmath{https://zbmath.org/?q=an:0554.60014|0531.60010}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 1
\pages 126--132
\crossref{https://doi.org/10.1137/1129014}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985AFG0600014}
Linking options:
  • https://www.mathnet.ru/eng/tvp1977
  • https://www.mathnet.ru/eng/tvp/v29/i1/p125
  • This publication is cited in the following 3 articles:
    1. Kenshi Miyabe, Akimichi Takemura, “The law of the iterated logarithm in game-theoretic probability with quadratic and stronger hedges”, Stochastic Processes and their Applications, 123:8 (2013), 3132  crossref
    2. V. A. Egorov, “On the influence of extremal order statistics on the rate of increase of sums”, Theory Probab. Appl., 35:3 (1990), 570–574  mathnet  mathnet  crossref  isi
    3. V. A. Egorov, “On the strong law of large numbers and the law of the iterated logarithm for martingales and sums of independent random variables”, Theory Probab. Appl., 35:4 (1990), 653–666  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:173
    Full-text PDF :81
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025